Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A note on integers expressible as the sum of three squares of primes

Volume 214 / 2024

James Maynard Acta Arithmetica 214 (2024), 399-419 MSC: Primary 11N05; Secondary 11N35 DOI: 10.4064/aa230708-24-5 Published online: 2 July 2024

Abstract

We show that the set of integers less than which are not representable as the sum of three squares of primes but satisfy the natural congruence conditions has size O(x^{27/32}), improving on earlier bounds of Harman and Kumchev.

Authors

  • James MaynardMathematical Institute
    University of Oxford
    Oxford, OX2 6GG, UK
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image